# SDR DL73K011199

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 51,089 hours, 40,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN AT LOWER FORWARD CORNER OF L-2 DOOR CUTOUT WITH 0.75 INCH CRACK.  ALSO FOUND BEARSTRAP AT THAT LOCATION WITH 1.5 INCH CRACK.  REPAIRED PER SRM 53-30-3.
